Berry-Esseen bounds of error variance estimation in partly linear models

Jiti Gao, Shengyan Hong, Hua Liang

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)


Consider the regression model Yi = xi τβ + g(ti) + εi for i = 1, ⋯, n. Here (xi, ti) are known and nonrandom design points and εi are i.i.d. random errors. The family of nonparamctric estimates ĝn(·) of g(·) including some known estimates is proposed. Based on the model Yi = xi τβ + ĝn(ti) + εi, the Berry-Esseen bounds of the distribution of the least-squares estimator of β are investigated.

Original languageEnglish
Pages (from-to)477-490
Number of pages14
JournalChinese Annals of Mathematics. Series B
Issue number4
Publication statusPublished - 1 Dec 1996
Externally publishedYes


  • Berry-Esseen bounds
  • Least-squares estimate
  • Partly linear model

Cite this